Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Invariant points of maps between Grassmannians
HTML articles powered by AMS MathViewer

by Kalyan Mukherjea and Parameswaran Sankaran PDF
Proc. Amer. Math. Soc. 124 (1996), 649-653 Request permission

Abstract:

We show that for a very large class of integers $l<k<n$ and any map $f\colon G_k(\mathbb R^n)\to G_l(\mathbb R^n)$ between Grassmannians, there is some $k$-plane of $\mathbb R^n$ which is mapped into a subspace of itself.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55M20, 54H25
  • Retrieve articles in all journals with MSC (1991): 55M20, 54H25
Additional Information
  • Kalyan Mukherjea
  • Affiliation: SPIC Science Foundation, 92 G. N. Chetty Road, T. Nagar, Madras 600017, India
  • Email: kalyan@isical.ernet.in
  • Parameswaran Sankaran
  • Affiliation: SPIC Science Foundation, 92 G. N. Chetty Road, T. Nagar, Madras 600017, India
  • Email: sankaran@ssf.ernet.in
  • Received by editor(s): April 5, 1994
  • Received by editor(s) in revised form: September 21, 1994
  • Communicated by: Thomas Goodwillie
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 649-653
  • MSC (1991): Primary 55M20, 54H25
  • DOI: https://doi.org/10.1090/S0002-9939-96-03152-8
  • MathSciNet review: 1301041